# SDR 2007UALA03114

- Difficulty date: August 9, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 25,095 hours, 6,697 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 34AB EPL SEAT MOUNTED LIGHT IS INOPERATIVE.  08-31-07   REPLACED LIGHT ASSY PER MM 33-51-10 &  OP CHECKED GOOD.
